# SDR DALA2024112211149

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 58,760 hours, 27,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 FUSELAGE / SKIN AT FWD ATG4 ANTENNA / FS 508-520 BETWEEN S-28R & S 28L / EXTENSION OF DOUBLER DTE REQUIRED IN 12 MONTHS ACCORDING TO ERA 547524-14 REV C. CORRECTIVE ACTION: REFER TO ERA 547524-14 REV C. (671605)
